# SDR DALA2023082806989

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 60,069 hours, 31,156 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 COMPLETE LOSS OF THRUST AND POWER AT 2K FEET ENG 2. COULDN'T ADVANCE POWER UP OR DOWN. CORRECTIVE ACTION: R/R THROTTLE CONTROL UNIT (8KS2) PER A319 MM 76-11-19. (4937305)
